Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 12 (1999), Issue 3, Pages 233-252
http://dx.doi.org/10.1155/S1048953399000222

Nonconvex evolution inclusions generated by time-dependent subdifferential operators

National Technical University, Department of Mathematics, Zografou Campus, Athens 15780, Greece

Received 1 June 1998; Revised 1 September 1998

Copyright © 1999 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Kate Arseni-Benou, Nikolaos Halidias, and Nikolaos S. Papageorgiou, “Nonconvex evolution inclusions generated by time-dependent subdifferential operators,” Journal of Applied Mathematics and Stochastic Analysis, vol. 12, no. 3, pp. 233-252, 1999. doi:10.1155/S1048953399000222